# SDR SWAA2018073023863

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,756 hours, 29,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44104
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE UPPER SKIN INBOARD OF PYLON FASTENER HOLE CRACKED N COUNTERSINK LOCATED IN ZONE 2, 11TH FASTENER FROM OUTBOARD EDGE OF ZONE 2.  R&R SKIN PER SRM.
